# SDR ASAA12511043

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,410 hours, 6,338 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 83F1091
- Condition: Faulty
- Location: Apu
- Part time: 28,172 hours, 9,256 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO START APU FOR MAINTENANCE APU DID NOT START AND FAULT LIGHT CAME ON.  REPLACED AND TESTED APU ECU PER MM 49 61 12 000 801 / MM 49 61 12 400 801.  APU ECU BITE PRIOR TO REMOVAL SHOWED THE FOLLOWING FAULTS: FOR START 1 49 91007 "LOW OIL PRESSURE SHUTDOWN" FOR STARTS 4 5 6 7 8 49 41011 "NO FLAME SHUTDOWN".  ACCOMPLISHED T/S FOR FAULT 49 41011 PER FIM 49 40 00 810 802 FUEL SYSTEM AND APU INLET CHECKS GOOD FOUND APU IGNITER PLUG TIP ERODED.  REPLACED AND TESTED APU IGNITER PLUG PER MM 49 41 51 000 801 / MM 49 41 00 400 801 OPS NORMAL.  PERFORMED APU OPERATIONAL TEST PER MM 49 11 00 710 801 FIVE TIMES OPS NORMAL, NO FAULTS NOTED.
